# SDR SWIA202165054

- Difficulty date: February 16, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION AND PITTING , GOUGES AT FS 621.0 FLOOR RAIL FITTINGS WHERE SEAT RAIL BEAM ATTACHES / 4 SEPERATE LOCATIONS. MARKED    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED 4EA FLOOR RAIL FITTINGS COMMON TO FS621.00 REF REO 601R-53-61-3780 REV -A DATED 2011-07-15, REO 601R-53-61-7592 REV--, DATED 2021-03-02, REO 601R-53-61-3778 REV -B DATED 2016-12-19 AND SRM 51-42-22. PRESSURE CHECK GOOD REF CRJ200 AMM 21-31-00-710-802. COMPLIED WITH TASK CARD 51-900-1003-SKY
